# SDR IPXA2016101909619

- Difficulty date: October 10, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 17,411 hours, 10,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960012200
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LEFT WING INBD FLAP LOWER SURFACE HAS A DENT 3 INCHES FROM INBD EDGE.  REMOVED THE DAMAGE AND INSTALLED A REPAIR DOUBLER IAW REO-G20351 REV A AND EO A300-5750-62202-A.
